i have been reading on here that most people think buspar is a placebo. If that's true, then why would my doctor prescribe it to me with wellbutrin xl? my anxiety problems are very physical and are much worse than my depression symptoms. when i take buspar 10 mg, about 30 minutes afterwards, i COMPLETELY zone out. it's very scary. it's not in my head either. my face feels like a mask, and while i can still walk and talk, that's about all i can do. i could NEVER drive like that let alone be a responsible parent to my kids while on that stuff. what i was wondering was if anyone else has effects like that while taking buspar and if it really even helps, because i am afraid to quit since i do have terrible general anxiety and welbutrin (which is helping me) is said to make anxiety worse. any help?
Ive never seen any posts indicating that people think Buspar is a placebo...but I can reassure you, that it is not. It is a prescribed medication...that causes a LOT of peole who take it (especially at first) to have drowsiness and other side effects.
If the side effects with Buspar do not improve, then you may need to look into a different med.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.